A formula for the joint local spectral radius


Creative Commons License

Emel'yanov E., Ercan Z.

Proceedings of the American Mathematical Society, vol.132, no.5, pp.1449-1451, 2004 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Abstract
  • Volume: 132 Issue: 5
  • Publication Date: 2004
  • Doi Number: 10.1090/s0002-9939-03-07199-5
  • Journal Name: Proceedings of the American Mathematical Society
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1449-1451
  • Keywords: Banach algebra, Joint local spectral radius, Joint spectral radius

Abstract

We give a formula for the joint local spectral radius of a bounded subset of bounded linear operators on a Banach space X in terms of the dual of X.